Phone :- 0183-2700530, 2583543
PARAFIN
 
PACKING:

100 Tablets Loose

   
USAGE: For cold and Flu
Each uncoated tablet contains :
Paracetamol I.P. 400 mg.
Chlorpheniramine Maleate I.P. 4 mg.
Caffeine Anhydrous I.P. 20 mg.
NEOFLOX-TZ
For the treatment of diarrhoea & systemic infections
AVRON-SR
Anti-inflammatory analgesic
ZOLAM-400
Antiamoebic, antiprotozoal, antibacterial